MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX COACH 2 4001 SPIROMETER; SPIROMETER, THERAPEUTIC (INCENTIVE)

SMITHS MEDICAL ASD, INC. PORTEX COACH 2 4001 SPIROMETER; SPIROMETER, THERAPEUTIC (INCENTIVE)
Catalog Number 22-4000
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that air leaked during use.There was patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Investigation summary: received 1 decontaminated sample of (b)(6) lot 4412602.Visual inspection found nothing broken, cracked or missing.Functional testing of sample (b)(6) lot 4412602 performed by quality inspector for airway products.M-444 oxygen path pressure drop test - coach; passes at 2.1 inches of water, max allowable is 20; all equipment within calibration.M-445 inhalation resistance test - coach; passes at 1.4 inches of water; max allowable is 1.8; all equipment within calibration.The unit was tested per test procedures and the unit passed functional tests.The units are 100% functional tested and visually inspected prior to packaging and shipping.The unit meets specifications, and the defect could not be confirmed.The units are 100% functional tested and visually inspected prior to packaging and shipping.No additional corrective actions are planned at this time.Icu medical regularly analyzes complaint data and trends and will take further actions accordingly.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
PORTEX COACH 2 4001 SPIROMETER
Common Device Name
SPIROMETER, THERAPEUTIC (INCENTIVE)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20029328
Report Number1526863-2024-00080
Device Sequence Number8674583
Product Code BWF
UDI-Device Identifier10788942240001
UDI-Public(01)10788942240001(17)280709(10)4412602
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number22-4000
Device Lot Number4412602
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown